The Ecstasy Withdrawal Timeline Chart

Visual GUIDE to Ecstasy Withdrawal. Learn what to expect and when here.

2
minute read

The Duration Of Ecstasy Withdrawal

Are you taking ecstasy more often? Are you experience craving for ecstasy? Maybe, it’s a high time to quit!

But, first, explore our infographic on ecstasy withdraw symptoms to know what you can expect. If you like it, feel free to use it or share it. And, if you have further questions, ask them in the comments section below.

The Ecstasy Withdrawal Timeline Chart

Embed this infographic to your website

Ecstasy Withdrawal Timeline

Being a psychoactive drug, ecstasy can cause both physical and psychological dependence. However, it takes only 2 to 4 days for the body to get clean from the ecstasy toxins. But, the duration of withdrawal for ecstasy varies from individual to individual. Generally, it depends upon:

Ready for help?
Call us today. You don’t need to face addiction on your own.
1-888-882-1456
  • mixing ecstasy with other substances
  • period and frequency of ecstasy use
  • person’s health and body

Generally, any time you use ecstasy, the mood that you feel afterward is a kind of withdrawal. Here’s a list of detailed guide of ecstasy withdrawal symptoms to make your detox process more easy:

0-72 after the last Ecstasy intake:

  • Constipation
  • Dehydration
  • Diarrhea
  • Fatigue
  • Physical exhaustion
  • Hallucinations

4-7 days of Ecstasy Withdrawal:

  • Anxiety
  • Depression
  • Irritability
  • Confusion
  • Loss of appetite
  • Lack of motivation
  • Lethargy
  • Trouble concentrating

Week 2 Withdrawal from Ecstasy:

Don’t let your loved one suffer.
Addiction responds to treatment. Call us to get started.
1-888-882-1456
  • Cravings
  • Anxiety
  • Confusion
  • Irritability
  • Loss of appetite
  • Lack of motivation
  • Lethargy
  • Trouble concentrating

Week 3 Ecstasy Withdrawal Symptoms:

  • Feeling better
  • Confidence

Week 4 Withdrawal symptoms form Ecstasy:

Questions about rehab?
Get confidential help day or night.
  • Access to top treatment centers
  • Compassionate guidance
  • Financial assistance options
  • Increased appetite
  • Optimism

How Long To Withdrawal From Ecstasy?

Severe and harsh withdrawal symptoms from ecstasy are usually completed within the first 72 hours after the last dose, making this period the most critical for relapse. Even though physical symptoms can be resolved for a short period of time, the psychological symptoms of ecstasy withdrawal need longer period to settle down.

Long-term ecstasy users may experience protracted and acute withdrawal symptoms (PAWS) that can include:

Start your
recovery today.
  • Anxiety
  • Insomnia
  • Memory loss
  • Muscle tension

NOTE: If you want to overcome this process safely, the best way is to treat it under medical supervision along with counseling care. There’s always a way out!

Ecstasy Withdrawal Timeline Questions

If you believe that you may need help with ecstasy withdrawal, call 1-877-804-7989. The helpline is available any time of the day and the night, and its FREE. Plus, it’s highly confidential.

Got any questions for the duration of ecstasy withdrawal? Please, leave them in the comments section below. We’ll get back to you promptly with a personal note.

Reference Sources: NCBI: Persistent Psychosis After a Single Ingestion of ‘Ecstasy’ (MDMA)
NIDA: Ecstasy MDMA Info Fact Sheet
NIDA for Teens: MDMA
NIH: Drugs Facts about MDMA
About the author
Lee Weber is a published author, medical writer, and woman in long-term recovery from addiction. Her latest book, The Definitive Guide to Addiction Interventions is set to reach university bookstores in early 2019.

13 Comments

Leave a Reply

Your email address will not be published. Required fields are marked *

I have read and agree to the conditions outlined in the Terms of Use and Privacy Policy.

  1. I’m 16 years old and been taking mdma for a year each weekend taking half a gram each time I have been surferering severe headaches for a month as I have stopped taking it is this normal as a doctor has checked me as said I’m ok or should I go back?

    1. Hi Ellie. MDMA can have long-lasting consequences on your body and mind. Yes, you can try and get a second opinion from a doctor. Be honest with them about your situation. Also, if you need help or have any questions about addiction treatment and your options, immediate assistance is available. Don’t hesitate to call our free hotline to speak with a trusted treatment consultant.

  2. Hello, I took 1 pill of mdma (extazy) and after 4 hours I felt depressed, so I take another pill, Its been 5 days and Im starting to feel better but Im feeling a strong pain in my heart and its hard to breath, will I be ok ? Or did mdma damaged my heart permenetly ?

    1. Hello Erikas. It’s very unlikely that 2 pill of ecstasy will damage your heart permanently, but if you’re experiencing health difficulties you should always consult with a doctor.

  3. Hi. I’ve been in Barcelona for a festival and i took ecstasy ( 1pill or 2 daily) for 8 days and mixed it with some other stuff twice.
    Its been 4 days and im still feeling electric zaps in my head, and fast heart beats that i am feeling the beats all over my body, which are making me a bit worried. The lake of focus, and insomnia are not as worring as the first 2 factors for me.
    Is that a normal withdrawal or i should take it more serious.
    And is there any way to accelerate the proccess?
    Thank you.

    1. Hi HSN. Withdrawal process varies by person. It may be different for each individual, and there is no way that you can accelerate the process.

    1. Hi Mike. You may start with a physical exam to check your overall health and to ensure you don’t have any medical problems that you’re unaware of.

  4. I started taking MDMA 2 years ago and I took it about 17 times that year, and then i stopped when i noticed symptoms of troubles forming thought, memory loss, and anxiety. I started taking garlic plus vitamin C then which boosted my nitric oxide and made completely normal. After 3 months, these supplements started to be of bad side effects for some reason. Anyhow, i still have the symptoms but they are less than before and they completely go away sometimes when do the right amount of exercise. I just wanna know if the symptoms will go away on their own (which I hope so)? and if there is any method to help accelerate the process.
    Kind Regards,

  5. Hi I did somewhat of a large amount of mdma at the end of march and experienced two panic attacks and depersonalization after. Today is 49 days later from the drug intake. Will the depersonalization go away once I reach the 90 days? I already feel that it’s going away..

    1. Hi Thomas. It’s different for each individual. It may last longer than 90 days. There are many factors that affect the length of withdrawal symptoms. I suggest that you speak with a psychologist/therapist to resolve denationalization issues.

  6. I have been off it for many years and still feel like I’m withdrawing dose the cravings ever go away I did and year in rehab to get off it I have been sober since 2009 and ecstasy is the only thing I crave not the booze or weed if someone could give me some feedback it would be nice

I am ready to call
i Who Answers?